# SDR 97ZZZX2866

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N200BE
- Make and model: Beech 200BEECH
- Aircraft serial: BB832
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 473275
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLAME DETECTOR FAILED WITHIN 71 HOURS AND WOULD INTERMITTENTLY CAUSE THE ENGINE FIRE ANNUNCIATOR TO ILLUMINATE.
